# SDR CA040614007

- Difficulty date: June 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,080 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Condition: Cracked
- Location: Bleed System
- Part time: 33,393 hours, 43,340 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TAXING FOR DEPARTURE BOTH ENGINES WENT TO MANUAL MODE ON ECU. MAINTENANCE INSPECTION FOUND ECU'S HAD GONE TO MANUAL DUE TO IN EXCESS OF 49 DEG C ON SAT AIR PROBE.  FURTHER INSPECTION FOUND CROSSOVER BLEED PIPE ABOVE FUESLAGE JUST FORWARD OF DORASL FIN HAD CRACKED BELLOWS LEAKING HIGH TEMP BLEED AIR INTO WING CENTER SECTION , HEATING SAT AIR PROBE FROM THE BACK SIDE.  BLEED PIPE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
